ive been having problems starting 5 days ago. Starting with difficulty breathing, could not take a deep breath, and felt slight sensation of burning in lower sternum area. second day the breathing problem left and i started having a burning stomach. a heavy burning sensation in the upper stomach nearing the lower sternum area, the breathing problem at this point was almost non existent. i went to ER they did a blood test it came back normal, and prescribed me famotidine. the pills seem to have no effect, but the pain would leave randomly, sometimes came back after eating, sometimes not. I feel bloating sometimes, and sometimes not, yesterday the pain was gone completely and everything appeared to be normal. Today i started having heavy breathing problems again and a heavy heartburn sensation in the middle of the sternum, as of right now it is only a heavy burning sensation in the middle of the sternum. So it was mainly breathing problems at first, then mainly burning stomach, then burning lower sternum, sometimes mixed with difficulty breathing, and heavy bloating, now im at burning middle sternum on the 5th day.
Im wondering what this is specifically, i am very stressed and anxious, but im thinking this might be due to low stomach acid not high, so in term im actually making the problem worse...
Sounds like Gerd,or Reflux, you can get over the counter stuff like Prilosec ,Gerd can be uncomfortable, go online and Put it in,see what comes up, there is a lot of information as a good portion of the Population has it.Itcould be with you for good or it may just vanish, there are treatments out there. No spicy foods, Cut the Alcohol as that will aggrevate it.Dont know your age but sometimesit is a thing of Mid?or old Age.
im 21, never had any problems like this before, its just im not actually feeling acid (as of right now at least) , im worried about prilosec cause if i have low stomach acid i will be making the problem worse, as of right now its heavy burning in middle to upper sternum, feels kinda icy, it feels similar to having vicks vapor rub just alot more intense
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.